Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Hard vein below breast down my side, sore during exercising. Should I be concerned?

I have what seems to be a hardened vein going from about 3 inches below my right breast down my side for about 5 inches. It was slightly sore over the past week when I would stretch after exercising. It is not sore now. I am a 54 year old woman, triathlete, slightly overweight in good physical condition. I exercise at the gym 5 days a week, including swimming, cycling, running and weightlifting. Is this something I should be concerned.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for the query

Probably you have developed a thrombophlebitis.

It is inflammation of veins.

Please take an anti inflammatory tablet like combiflam.

Also do some hot fomentation.

If you dont get relief in 2 days please meet a doctor.

Let me know if you have any other doubts.

Thank you
Answered: Thu, 28 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor